# SDR HNAA2014052900166

- Difficulty date: May 9, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 42,237 hours, 62,420 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: HA1654109
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WITH NR 2 ENGINE RUNNING AT FLT IDLE AND START FEATHER BLEEDS ON IN AUTO SET AT MAX  AFTER 3-4 MINS STRONG ODOR IN MID TO AFT CABIN.  PAX COMPLAINED AND DEPLANED ACFT. INSPECTED AND FOUND HYD LEAK AT NOSE GEAR DOWN LINE IN CABIN. CAPPED AND PLUGGED LINE OUTSIDE OF PRESSURE VESSEL BEHIND LARGE ARM PIT PANEL.  R & R NLG DOWN LINE AND ASSOCIATED FITTINGS IAW STD MNT PRACTICES AND RING LOCK KIT PROCEDURES, OPS & LK CHECK GOOD.
